Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 166, NWS Springfield, MO

June 9, 2009Benton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 9, 2009, 12:02 PM CDT for Benton County, Missouri. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 12:02 PM CDT (17:02 UTC)
Expired
Jun 9, 2009, 1:00 PM CDT
In force
58 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Benton County, MO

The radar

The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 9:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1981 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 091702
SVRSGF
MOC015-091800-
/O.NEW.KSGF.SV.W.0166.090609T1702Z-090609T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL 100 PM CDT.

* AT 1202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR WARSAW...MOVING NORTHEAST AT 25 MPH. THIS
  STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WARSAW BY 1215 PM CDT.
  6 MILES SOUTHEAST OF LINCOLN BY 1230 PM CDT.
  6 MILES SOUTHEAST OF COLE CAMP BY 1255 PM CDT.

THE TOWNS OF WHITAKERVILLE...EDMONSON AND CROCKERVILLE ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3836 9308 3825 9308 3808 9350 3838 9352
      3854 9325 3854 9313
TIME...MOT...LOC 1703Z 235DEG 21KT 3822 9345

$$
2 follow-up statements
000 
WWUS53 KSGF 091724
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT TUE JUN 9 2009

MOC015-091800-
/O.CON.KSGF.SV.W.0166.000000T0000Z-090609T1800Z/
BENTON MO-
1224 PM CDT TUE JUN 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR BENTON COUNTY...

AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WARSAW...MOVING EAST AT 15 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF LINCOLN BY 1230 PM CDT.

THE TOWNS OF EDMONSON...LAKEVIEW HEIGHTS AND ZORA ARE IN THE PATH OF
THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
TUESDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3836 9308 3825 9308 3808 9350 3838 9352
      3854 9325 3854 9313
TIME...MOT...LOC 1724Z 250DEG 13KT 3826 9331

$$

HATCH
000 
WWUS53 KSGF 091750
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 PM CDT TUE JUN 9 2009

MOC015-091801-
/O.EXP.KSGF.SV.W.0166.000000T0000Z-090609T1800Z/
BENTON MO-
1250 PM CDT TUE JUN 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY EXPIRES AT 100
PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
TUESDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3836 9308 3825 9308 3808 9350 3838 9352
      3854 9325 3854 9313
TIME...MOT...LOC 1751Z 250DEG 13KT 3829 9319

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:06 AM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jun 9, 7:06 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 AM CDT TUE JUN 9 2009

...UPDATE TO AVIATION...

.DISCUSSION...

MAIN CHALLENGES WILL BE TRYING TO NAIL DOWN THE TIMING AND
INTENSITY OF CONVECTION OVER THE REGION.

IN THE NEAR TERM THERE ARE TWO AREAS OF INTEREST. THE FIRST IS A
PERSISTENT SMALL COMPLEX OF THUNDERSTORMS THAT HAS BEEN MOVING
SLOWLY SOUTH THROUGH EAST CENTRAL INTO SOUTHEAST MO. THE WESTWARD
EXTENT OF THIS CONVECTION HAS BRUSHED OUR EASTERN COUNTIES DURING
THE EVENING AND CONTINUES TO DO SO. THE CONVECTION CONTINUES TO
LINGER IN AN AREA WHERE MOISTURE CONVERGENCE CONTINUES ALONG THE
SFC AND 850MB BOUNDARIES...STILL MODERATELY STRONG MLCAPES OF
2000 J/KG AND CONTINUED MOISTURE TRANSPORT FROM A WEST-WSW MODEST
850MB FLOW. THE FRONT AND LOW/MID LEVEL FLOW IS PARALLEL TO THE
W-E SFC BOUNDARY ALLOWING PERSIST BACK BUILDING TO OCCUR. WOULD EXPECT
THE CONVECTION TO GRADUALLY WEAKEN...BUT HAVE OCCASIONALLY SEEN
SOME DECENT UPDRAFTS PULSE UP...SO WILL NEED TO WATCH THE TRENDS
IN THE VERY NEAR TERM OVERNIGHT.

THE NEXT AREA OF CONCERN...MORE SO FOR THE DAYLIGHT HOURS ON
TUESDAY...WILL BE OVER THE PLAINS AND WESTERN SECTIONS OF THE
OZARKS. EXPECT TO SEE INCREASING ISENTROPIC ASCENT DEVELOP OVER
NORTHERN OK INTO KS...POSSIBLY EXTENDING EASTWARD INTO THE
WESTERN CWFA BEFORE DAYLIGHT IN RESPONSE TO ANOTHER RIPPLE IN THE
WEST TO WSW MID/UPPER LEVEL FLOW . INITIALLY...CONVECTION WILL BE
ELEVATED WITH MUCAPES OF 2000-3000 J/KG. EVENTUALLY...PROGGED
THERMAL PROFILES INDICATE THAT SFC BASED CONVECTION WILL BE
POSSIBLE WITH HEATING BY LATE MORNING AND AFTERNOON WITH MLCAPES
APPROACHING 2500 J/KG OVER THE WESTERN PORTION OF THE CWFA. WITH
SFC BOUNDARY STILL LIFTING NORTHWARD AND SOMEWHAT BACKED LOW LEVEL
FLOW NORTH OF THE FRONT...AND AMPLE 0-6KM BULK SHEAR OF AROUND 40
KTS...CAN EASILY SEE SUPERCELLS DEVELOP IF THE PROGGED CAPES ARE
REALIZED. COMPLICATING MATTERS SOMEWHAT WILL BE HOW EXTENSIVE
INITIAL ELEVATED CONVECTION WILL BE AND ITS AFFECT ON ANY GRADUAL
TRANSITION TO MORE SFC BASED CONVECTION. AN ELEVATED MIX LAYER IS
ALSO EXPECTED TO GRADUALLY SPREAD NORTH WITH TIME AS WELL AND MAY
CAP OFF OR LIMIT THE SOUTHERN EXTENT OF CONVECTION. THE KJLN
PROGGED SOUNDING FROM THE GFS SHOWS A GRADUALLY STRENGTHENING OF
THE CAP WITH MLCIN GRADUALLY INCREASING TO ROUGHLY 70-80 J/KG BY
00Z. ALL IN ALL...BELIEVE THERE WILL BE A WINDOW OF OPPORTUNITY
FOR SEVERE CONVECTION ALONG AND NORTH OF THE WARM FRONT
TODAY...MAINLY OVER THE WESTERN OZARKS/OSAGE PLAINS REGION THIS
AFTERNOON. CONVECTION SHOULD GRADUALLY SHIFT NORTH AND NORTHEAST
TUE NIGHT WITH ANOTHER NOCTURNAL CLUSTER/COMPLEX POSSIBLE OVER THE
LOWER MO RIVER VLY. WILL KEEP HIGHER POPS OVER THE NORTHERN CWFA
COUNTIES TUE NIGHT.

WED-WED NIGHT-EARLY THU...WILL SEE A REPEAT IN THE CYCLE AS A MORE
SUBSTANTIAL SHORTWAVE LIFTS ENE FORM THE THE SOUTHERN ROCKIES
THROUGH THE MID MS VLY DURING THIS TIME. THIS MAY ACTUALLY END UP
BEING THE PERIOD OF MOST CONCERN HYDROLOGICALLY...MAINLY WED-WED
NIGHT. HARD TO KNOW WHERE THE HEAVIEST RAINFALL WILL SET UP...BUT
BOTH THE ECMWF AND AND GFS MOVE A SFC WAVE EAST ALONG THE STALLED
FRONTAL BOUNDARY FROM KS/OK THROUGH MO WED/WED NIGHT. CONVECTION
FROM TUE NIGHT (SHOULD IT DEVELOP) WILL PLAY A ROLE AS TO WHERE
LOW LEVEL BOUNDARIES MAY SET UP. COULD BE A SITUATION WHERE WE SEE
CONVECTION DEVELOP OR RE-INTENSIFY (IF STILL ONGOING) WED
AFTERNOON AS THE LOW LEVEL FLOW AND MOISTURE TRANSPORT ONCE AGAIN
INCREASE OVER THE AREA AHEAD OF THE APPROACHING SHORTWAVE...AND
CONTINUES INTO WED NIGHT. PWATS INCREASE TO AROUND 1.50 INCHES BY
THIS TIME...SO HEAVY PRECIP IS A CONCERN. WILL HIGHLIGHT THIS
PERIOD IN THE HWO AND PROBABLY WILL ISSUE AN ESF AS WELL.

LATE THU-FRI-WEEKEND...MAY SEE A BIT OF A LULL DURING THIS TIME AS
THE LOW LEVEL FOCUS FOR CONVECTION MAY SHIFT TO THE SOUTH. STILL
HAVE POPS...BUT THEY ARE MORE FOCUSED OVER SOUTHERN COUNTIES.
MODEL DIFFERENCES WITH SUBTLE MID LEVEL FEATURES BECOME MORE
PRONOUNCED BY THIS TIME. THE GFS IS A LITTLE MORE BULLISH WITH
PRECIP...ESPECIALLY ON FRI WITH ANOTHER BOUT OF ELEVATED
CONVECTION. THE VERY GENERAL TREND WITH PROGS IS TO GRADUALLY
BUILD UPPER HEIGHTS OVER THE CENTRAL CONUS LATE FRI AND THIS
WEEKEND. ANY POP FORECAST FOR THIS TIME PERIOD IS LOW CONFIDENCE.
DSA

&&

.AVIATION...

FOR THE 12Z TAFS...CONCERNS FOR THE FORECAST PERIOD FOCUS ON THE
CHANCE OF THUNDERSTORMS LATE THIS MORNING THROUGH TONIGHT.

THE FRONT THAT PUSHED THROUGH THE REGION YESTERDAY WILL BEGIN TO
MOVE BACK NORTH ACROSS THE REGION TODAY. AS THIS OCCURS...EXPECT
SHOWERS AND STORMS TO DEVELOP...MAINLY ACROSS EASTERN KANSAS
INITIALLY...AND SPREAD ACROSS SOUTHERN MISSOURI THIS AFTERNOON INTO
TONIGHT. THE TIMING OF THE STORM INITIATION AND THE POSITION OF
THE WARM FRONT WILL DETERMINE WHETHER THE TERMINALS WILL BE
AFFECTED BY THE STORM. HAVE INDICATED THIS UNCERTAINTY WITH
VCTS/VCSH FOR BOTH THE JOPLIN AND SPRINGFIELD FORECAST. ANY STORMS
THAT DO DEVELOP AND MOVE ACROSS THE AREA WILL LIKELY BE SEVERE AND
CEILINGS AND VISIBILITIES WILL BE IMPACTED. WHILE THE BEST CHANCE
OF SEEING STORM INITIATION WILL BE THIS AFTERNOON THE UNCERTAIN
NATURE OF WHEN AND WHERE...DUE TO WHERE THE WARM FRONT WILL BE...MAKES
IT DIFFICULT TO PIN DOWN A TIME FRAME...SO WILL HANDLE THIS BY
WATCHING STORM DEVELOPMENT AND AMENDING AS NEEDED.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 9:15 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101415-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
915 AM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING INTO THE EARLY
AFTERNOON OVER SOUTHEAST KANSAS INTO WEST CENTRAL AND CENTRAL
MISSOURI. THESE STORMS WERE DEVELOPING NORTH OF A WARM FRONT WHICH
WILL BEGIN TO LIFT NORTH ACROSS THE AREA LATER TODAY. THESE STORMS
WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL TO THE SIZE OF
GOLF BALLS AND WIND GUSTS UP TO 70 MPH.

LATER TODAY...AS THE INSTABILITY INCREASES ACROSS THE
AREA....STORMS MAY BECOME SURFACE BASED AND THE THREAT OF
TORNADOES WILL ALSO BE POSSIBLE. THE TORNADO THREAT WILL MAINLY BE
POSSIBLE OVER WESTERN AND CENTRAL MISSOURI INTO SOUTHEAST KANSAS.

WARMER AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL BEGIN TO
SPREAD INTO SOUTHWEST MISSOURI AND SOUTHEAST KANSAS LATE THIS
AFTERNOON AND WILL DIMINISH THE THUNDERSTORM THREAT THERE BY EARLY
EVENING AS THE CAP DEVELOPS.

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE NORTH
OF THE WARM FRONT AND MID LEVEL WARMING CAP TONIGHT...ESPECIALLY
OVER CENTRAL MISSOURI. LARGE HAIL TO THE SIZE OF QUARTERS AND
DAMAGING WIND UP TO 70 MPH WILL BE POSSIBLE WITH THE STORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY
OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE
POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING
AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND
INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY
RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY
WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW
MOVING STORM COMPLEXES OR CLUSTERS.

PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER
SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING
AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM LATE MORNING THROUGH
TONIGHT...ESPECIALLY OVER WEST CENTRAL AND CENTRAL MISSOURI INTO
SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 9, 6:49 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 AM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             DORA                    36.78N 92.22W
06/08/2009  E0.88 INCH       OZARK              MO   CO-OP OBSERVER

&&

BARJENBRUCH
Local storm report, Jun 9, 7:22 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 AM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             3 NNW DORA              36.82N 92.24W
06/08/2009  E0.88 INCH       DOUGLAS            MO   PUBLIC

            HAIL LASTED FOR 2 MINUTES.

&&

BARJENBRUCH
Local storm report, Jun 9, 10:29 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 AM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     MAPLETON                38.01N 94.88W
06/08/2009                   BOURBON            KS   EMERGENCY MNGR

            THUNDERSTORM WINDS MONDAY MORNING DAMAGED A ROOF OF A
            HOUSE AND UPROOTED TREES.

&&

SRUNNELS
Local storm report, Jun 9, 10:46 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 AM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             APPLETON CITY           38.19N 94.03W
06/09/2009  E0.88 INCH       ST. CLAIR          MO   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, Jun 9, 10:48 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 AM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             APPLETON CITY           38.19N 94.03W
06/09/2009  E1.00 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL FOR 5 MINUTES.

&&

BARJENBRUCH
Special weather statement, Jun 9, 10:55 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 AM CDT TUE JUN 9 2009

MOZ067-091630-
ST. CLAIR MO-
1055 AM CDT TUE JUN 9 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN ST. CLAIR COUNTY UNTIL
1130 AM CDT...

AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR APPLETON CITY...OR 17 MILES EAST OF
BUTLER...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
TUESDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:17 PM CDTSevere Thunderstorm WarningSGFBenton43 min
Jun 9, 12:43 PM CDTSevere Thunderstorm WarningSGFDallas47 min
Jun 9, 12:50 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan36 min
Jun 9, 1:30 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Jun 9, 1:42 PM CDTTornado WarningSGFLaclede48 min
Jun 9, 1:51 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas54 min
Jun 9, 2:05 PM CDTTornado WarningSGFBarton, Vernon40 min
Jun 9, 2:10 PM CDTTornado WarningSGFLaclede, Pulaski35 min
Jun 9, 2:12 PM CDTTornado WarningSGFDent, Shannon48 min
Jun 9, 2:22 PM CDTTornado WarningSGFCamden, Laclede, Pulaski38 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair47 min
Jun 9, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
Jun 9, 2:44 PM CDTFlash Flood WarningSGFVernon6 hr
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFVernon28 min
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
Jun 9, 2:50 PM CDTTornado WarningSGFVernon24 min
Jun 9, 2:52 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair23 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningSGFMorgan51 min
Jun 9, 2:58 PM CDTTornado WarningSGFShannon47 min
Jun 9, 3:02 PM CDTTornado WarningSGFBenton, Hickory, St. Clair43 min
Jun 9, 3:06 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon54 min
Jun 9, 3:08 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 9, 3:08 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Laclede, Miller, Morgan37 min
Jun 9, 3:24 PM CDTTornado WarningSGFDent, Phelps51 min
Jun 9, 3:25 PM CDTTornado WarningSGFBarton50 min
Jun 9, 3:35 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk55 min
Jun 9, 3:41 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller49 min
Jun 9, 3:41 PM CDTTornado WarningSGFCamden, Dallas, Hickory, Laclede49 min
Jun 9, 3:43 PM CDTTornado WarningSGFShannon14 min
Jun 9, 3:56 PM CDTTornado WarningSGFPhelps, Pulaski, Texas49 min
Jun 9, 3:57 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 9, 4:02 PM CDTTornado WarningSGFBarton43 min
Jun 9, 4:26 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Morgan6 hr
Jun 9, 4:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Jun 9, 4:29 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski46 min
Jun 9, 4:36 PM CDTSevere Thunderstorm WarningSGFDent, Phelps24 min
Jun 9, 4:38 PM CDTTornado WarningSGFDallas, Laclede37 min
Jun 9, 4:39 PM CDTTornado WarningSGFBarton, Jasper51 min
Jun 9, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Shannon48 min
Jun 9, 4:44 PM CDTTornado WarningSGFBarton, Dade, Jasper, Lawrence46 min
Jun 9, 4:55 PM CDTTornado WarningSGFLaclede, Pulaski32 min
Jun 9, 5:04 PM CDTTornado WarningSGFLaclede, Wright26 min
Jun 9, 5:15 PM CDTFlash Flood WarningSGFJasper6 hr
Jun 9, 5:15 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade39 min
Jun 9, 5:20 PM CDTTornado WarningSGFJasper, Newton16 min
Jun 9, 5:22 PM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas6 hr
Jun 9, 5:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Texas, Webster, Wright38 min
Jun 9, 5:24 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas32 min
Jun 9, 5:27 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton34 min
Jun 9, 5:31 PM CDTAreal Flood AdvisorySGFDallas, Laclede, Webster, Wright5 hr
Jun 9, 5:34 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence56 min
Jun 9, 5:48 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 9, 5:59 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright61 min
Jun 9, 6:20 PM CDTSevere Thunderstorm WarningSGFDent, Texas55 min
Jun 9, 6:24 PM CDTTornado WarningSGFDade, Jasper, Lawrence, Newton12 min
Jun 9, 6:31 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas59 min
Jun 9, 6:40 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk40 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.